# SDR AALA20150808002

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 77,205 hours, 41,444 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, LT ENG REVERSER UNLOCK LIGHT ILLUMINATED.  QRH PROCEDURES FOLLOWED, LIGHT DID NOT EXTINGUISHED.  ENG OPERATED AT IDLE TILL LANDING.  R & R & TESTED THE UPPER THRUST REVERSER LATCH INDICATING SWITCH IAW AMM 78-32-03.  SYS CHECKED NORMAL.
